# SDR CALA2024112902985

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 60,730 hours, 19,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N539141
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - AFT CARGO COMPT. SIDE PANEL FROM STA 1420 TO STA 1540 LH SIDE HAS EXFOLIATED CORROSION. (REPAIR OR REPLACE).
